Jump to content


Photo

Skin atrophy on Tasigna any Treatment?


  • Please log in to reply
2 replies to this topic

#1 slc

slc

    New Member

  • Members
  • Pip
  • 0 posts

Posted 18 October 2013 - 11:54 AM

Has anyone experienced skin atrophy on Tasigna? My husband's skin on his hands is thinning, is wrinkled and loose. The oncologist mentioned that it is uncommon but did occur in clinical trials. It can get worse or plateau. Tasigna also inhibits collagen production therefore you get "aged looking" skin. We asked it there could be some sort of treatment or supplement. He told us to go see a dermatologist, but she can't see him until mid January. The only harm really is risk of skin tears which would result in slow wound healing or infection. He is also experiencing some increase in joint pain which he thought could be a result of soft tissue not regenerating because of lack of collagen. Onc didn't seem too concerned with the joint pain. Oh and he has only been on Tasigna for three months. He was diagnosed in July 2013



#2 LLawrence

LLawrence

    New Member

  • Members
  • Pip
  • 0 posts

Posted 18 October 2013 - 05:21 PM

I have had what appears to be rapid aging of my skin (either that or my youth was going to catch up with me this year, anyway) with lots of wrinkling, age spots and weird rashes.  I am awaiting a huge breakthrough on this....  I'm hoping others will report stellar successes.

I have also had diffuse joint pain (tendon insertions when I checked into it).    Some people seem to have the pain at first, then it levels out. It seems to be a class effect for some of us.  I developed it on Gleevec, then again after several months on Tasigna. Slow, repetitive exercise seems to help as does heat.  My physical therapist has helped me immensely (good exercises in the therapy pool). 

I hope your Husband is responding well to treatment and tolerating the side effects.

Leesa



#3 Pin

Pin

    Advanced Member

  • Members
  • PipPipPip
  • 202 posts

Posted 20 October 2013 - 07:59 PM

I'm on Gleevec, but I experience the same problem - my skin is very thin now, I cut myself with the slightest of bumps. Mine took a while to really show up, I have noticed it much more in the last 6 months than before, I am 2.25 years into treatment.


Diagnosed 9 June 2011, Glivec 400mg June 2011-July 2017, Tasigna 600mg July 2017-present (switched due to intolerable side effects, and desire for future cessation attempt).

Commenced monthly testing when MR4.0 lost during 2012.

 

2017: <0.01, <0.01, 0.005 (200mg Glivec, Adelaide) <0.01, 0.001 (new test sensitivity)

2016: <0.01, <0.01, PCRU, 0.002 (Adelaide)

2015: <0.01, <0.01, <0.01, 0.013

2014: PCRU, <0.01, <0.01, <0.01, <0.01

2013: 0.01, 0.014, 0.016, 0.026, 0.041, <0.01, <0.01 

2012: <0.01, <0.01, 0.013, 0.032, 0.021

2011: 38.00, 12.00, 0.14





1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users